# SDR QXEA0101516

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4030
- Aircraft time: 1,191 hours, 1,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Nicked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO SMALL NICKS IN FUSELAGE ON THE LEFT SIDE OF AFT BAGGAGE DOOR ABOVE THE N-NUMBER.  COMPLIED WITH EA 6-53-24.
